Mathematische Annalen

, Volume 279, Issue 2, pp 193–216

Arithmetic distance functions and height functions in diophantine geometry

  • Joseph H. Silverman
Article

DOI: 10.1007/BF01461718

Cite this article as:
Silverman, J.H. Math. Ann. (1987) 279: 193. doi:10.1007/BF01461718

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • Joseph H. Silverman
    • 1
  1. 1.Mathematics Department 2-271Massachusetts Institute of TechnologyCambridgeUSA
  2. 2.Mathematics DepartmentBoston UniversityBostonUSA